“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6980
School of Physics
  Title:   Hierarchy of Random Chaotic Maps with An Invariant Measure
1.  M.A. Jafarizadeh
2.  S. Behnia
  Status:   Published
  Journal: J. Math. Phys.
  No.:  27
  Vol.:  44
  Year:  2003
  Pages:   5386-5400
  Supported by:  IPM
Hierarchy of one and many-parameter families of random chaotic maps and one-parameter random elliptic maps of cn type with an invariant measure have been introduced. Using the invariant measure (SinaiRuelleBowen measure), the KolmogorovSinai entropy of the random chaotic maps have been calculated analytically, where the numerical simulations support the results.�2003 American Institute of Physics

Download TeX format
back to top
scroll left or right